T Nation

Is My We-We Broke?


#1

This is kind of embarrassing, but I'm kind of worried about it. I've never asked a doctor about it but I probably should.

Every now and then I get this weird tingly feeling in my urethra, like I have to pee but I really don't. It's totally random, and lasts for about 30 minutes or so. There is never any blood in my urine or anything, all systems seem to be a go. It's really just more uncomfortable than anything.

And no, it's not an STD because I have been having these long before I ever had sex. Any ideas? Anything I should be worried about? I should probably just suck it up and go see a doctor but I'd figure I'd ask around here first.

Thanks T-Nation!


#2

I'm no expert but you'd better get that check out asap.

If you're worried then go see a doctor before something serious happens.


#3

Ask your doctor. The only thing you should be embarrassed about (with your Doctor) is how long you have waited.

I've had doctors and nurses and interns look at my junk. I wasn't embarrassed because it wasn't a penis to them. It was a diagnosis.


#4

Does it itch too? When I was younger I had a crystalization thing going on and it make it very uncomfortable after peeing for a while. Turned out I needed to drink more water and less crap. I was 12.


#5

These are the kinds of problems that cause doctors to run a bunch of tests, then shrug their shoulders. Go to a doctor anyway, just don't get your hopes up. I doubt the problem is totally random, so try to figure out if there is a trigger. Here's a thought: go buy some AZO (OTC urinary tract pain killer), and next time it happens take one quick with a glass of water. If the feeling improves before your next piss, the problem may be at the surface of the bladder wall. If the feeling improves shortly after your next piss (which will be very orange), then the problem may be at the surface of the urethral wall.


#6

Yeah, I think I'm gonna ask the doc next time I'm in. I just thought of it because I had one today for the first time in...jeez, years I think.

Thanks for the replies!


#7

What are you putting in your body?

Sounds exactly like me back when I used to take too much ephedrine.

Dan


#8

That was probably your pc muscle having spasms from the ephedra. If I took too much of it, mine would spasm as I urinated. It hurt. Bad ephedra.


#9

I guess I wasn't the only one that had urinary probs with Ephedra. Thank God the probs ended when I stopped taking it.


#10

Alcohol can cause it by making the urethra to swell a bit, all mucous parts swell when you drink.


#11

stick it in some bleach. Youll be fine dude.


#12

Note: Just because your urine isn't tinged with red does not mean blood is not present in your urine. A urinalysis often confirms blood in other wise normal appearing urine.


#13

Stop squeezing so hard on you're little fellar' when you're masturbating. You're choking the poor little thing!


#14

Sorry to hear that. I've had mine examined by doctors and nurses too, but they damn well knew they were looking at a penis.

DB